MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S2.5,25.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S2.5,25.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2337
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a two-stage revision to treat pain secondary to infection.Doi: (b)(6) 2017, dor: (b)(6) 2021, unk knee.
 
Event or Problem Description
Additional information received indicated that the infection was confirmed.As this was a revision procedure, there was no surgical delay.The product specialist thinks it was a competitors cement that was used.All knee components were removed, and a temporary cement spacer was inserted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
TC3 RP TIBIAL INSERT S2.5,25.0
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12089646
Report Number1818910-2021-13896
Device Sequence Number4826968
Product Code NJL
UDI-Device Identifier10603295242185
UDI-Public10603295242185
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2337
Device Catalogue Number962337
Device Lot Number488654
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer07/05/2021
09/09/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date07/19/2021
09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR CEMENT; PFC SIG FEM POST AUG SZ2.5 4MM; PFC SIG FEM POST AUG SZ2.5 4MM; PFC*SIGMA DIS AUG8MM,S2.5,LEFT; PFC*SIGMA TC3 FEM LEFT S2.5; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; TC3 RP TIBIAL INSERT S2.5,25.0; UNIV FEM SLEEVE CEM 20MM; UNIVERSAL STEM 75X14MM FLUTED; UNK KNEE TIBIAL TRAY SIGMA (RP) MBT
Outcome Attributed to Adverse Event Required Intervention;